MathSciNet Relay Station
MathSciNet bibliographic data
MR2460734 90C06 (65K10 90C25 90C90)
Hale, Elaine T.; Yin, Wotao; Zhang, Yin Fixed-point continuation for $l\sb 1$-minimization: methodology and convergence. SIAM J. Optim. 19 (2008), no. 3, 1107–1130.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement